Migrativity of aggregation functions.
Loading...
Download
Official URL
Full text at PDC
Publication date
2009
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science Bv
Citation
Bustince, H., Montero, J., Mesiar, R.: Migrativity of aggregation functions. Fuzzy Sets and Systems. 160, 766-777 (2009). https://doi.org/10.1016/j.fss.2008.09.018
Abstract
We introduce a slight modification of the definition of migrativity for aggregation functions that allows useful characterization of this property. Among other things, in this context we prove that there are no t-conorms, uninorms or nullnorms that satisfy migrativity (with the product being the only migrative t-norm, as already shown by other authors) and that the only migrative idempotent aggregation function is the geometric mean. The k-Lipschitz migrative aggregation functions are also characterized and the product is shown to be the only 1-Lipschitz migrative aggregation function. Similarly, it is the only associative migrative aggregation function possessing a neutral element. Finally, the associativity and bisymmetry of migrative aggregation functions are discussed.